Communications in Mathematical Physics

Supersymmetry and the Atiyah-Singer index theorem

Luis Alvarez-Gaumé

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 90, Number 2 (1983), 161-173.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1103940278

Mathematical Reviews number (MathSciNet)
MR0714431

Zentralblatt MATH identifier
0528.58034

Subjects
Primary: 58G10
Secondary: 81C99 81G20

Citation

Alvarez-Gaumé, Luis. Supersymmetry and the Atiyah-Singer index theorem. Communications in Mathematical Physics 90 (1983), no. 2, 161--173. http://projecteuclid.org/euclid.cmp/1103940278.


Export citation